Alert archive / Indiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 124, NWS Northern Indiana

August 23, 2007LaPorte County, Starke County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Aug 23, 2007, 7:46 PM CDT for LaPorte County, Starke County, Indiana. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2007, 7:46 PM CDT (00:46 UTC)
Expired
Aug 23, 2007, 8:45 PM CDT
In force
59 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties LaPorte County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 79 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 23, 3:09 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 904 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
904 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2022 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 240047
SVRIWX
INC091-149-240145-
/O.NEW.KIWX.SV.W.0124.070824T0046Z-070824T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
746 PM CDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LA PORTE COUNTY IN NORTHWEST INDIANA
  STARKE COUNTY IN NORTHWEST INDIANA

* UNTIL 845 PM CDT

* AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A LINE OF SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE     
  WINDS IN EXCESS OF 70 MPH.  THIS SEVERE STORM WAS LOCATED 14 MILES 
  WEST OF OTIS...OR ABOUT OVER PORTAGE...AND MOVING EAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  OTIS...WESTVILLE AND HASKELL...
  PINHOOK...WATERFORD...MICHIGAN CITY...
  PINOLA...UNION MILLS AND MICHIANA SHORES...
  LA PORTE...SPRINGVILLE AND BREMS...

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS SEVERE 
THUNDERSTORM. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE 
OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A 
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.


LAT...LON 4176 8652 4166 8653 4166 8651 4154 8650
      4152 8653 4144 8653 4144 8649 4120 8648
      4120 8693 4170 8692 4176 8683
TIME...MOT...LOC 0046Z 269DEG 36KT 4158 8712

$$
1 follow-up statement
000 
WWUS53 KIWX 240118
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
918 PM EDT THU AUG 23 2007

INC091-149-240145-
/O.CON.KIWX.SV.W.0124.000000T0000Z-070824T0145Z/
STARKE IN-LA PORTE IN-
818 PM CDT THU AUG 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTERN LA PORTE AND STARKE COUNTIES...

AT 916 PM EDT/816 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF FISH 
LAKE TO SAN PIERRE...AND MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BREMS...NORTH JUDSON...HAMLET...TOTO...GROVERTOWN...BASS LAKE...
WINONA AND OBER.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS LINE OF
SEVERE THUNDERSTORMS. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY
STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4176 8652 4166 8653 4166 8651 4154 8650
      4152 8653 4147 8653 4144 8653 4144 8649
      4120 8648 4120 8693 4176 8666
TIME...MOT...LOC 0118Z 269DEG 36KT 4161 8643 4122 8684

$$

FISHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 6:45 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Aug 23, 6:45 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
745 PM EDT THU AUG 23 2007

.AVIATION...
VFR CONDITIONS EXPECTED FOR THE MOST PART ALTHOUGH MVFR CIGS AND
VSBYS WILL LIKELY BE REALIZED IN ANY THUNDERSTORMS.  2 MAIN AREAS
OF SHRA AND TSRA TO BE CONCERNED WITH AT 2330Z.  FIRST IS JUST
EXITING THE AREA TO THE NE.  THE 2ND PRECIP FIELD OVER NRN IL MOVING
E/NE SPARKED BY A SHORT/WV OVER IA/IL.  RADAR TRENDS AND FAVORABLE
THETA E AXIS SUGGEST THIS LINE OF STORMS WILL MOVE INTO SBN OVER THE
NEXT COUPLE OF HOURS SO HAVE INCLUDED A TEMPO GROUP.  NOT CONFIDENT
ENOUGH PRECIP WILL MAKE IT TO FWA SO HAVE INCLUDED CB...BUT NO
THUNDER MENTION AT THIS TIME.  WILL CONTINUE TO MONITOR.  ANOTHER
SHRT/WV SHOULD APPROACH THE AREA TOMORROW AFTERNOON...BUT HAVE LEFT
OUT OF TAFS ATTM SINCE IT IS IN THE LAST 6 HRS OF TAF PERIOD.

&&

.SHORT TERM...
FIRST SHORT TERM PERIOD CONCERN IS WITH SHRT/WV OVER IA/IL BORDER
SHOWN BY WV IMAGERY AT 19Z. INTENSE LINE OF STORMS BEING SPARKED BY
THIS SHRT/WV. STORMS MOVING AT ABOUT 40 TO 50 KTS E ACROSS NRN IL.
EXPECT THEM TO CONTINUE EWRD TRACK OVER NRN IL INTO CWA WHERE BEST
THETA E AXIS AND LOW 70S DEWPTS EXIST. AFTER THIS WAVE PASSES
THROUGH TONIGHT...A FRONTAL BOUNDARY SHOULD SET UP FROM NRN MO TO NW
IN/LWR MI. MODELS DIFFER ON FRONTAL PLACEMENT...BUT PREFER THE NAM
AS IT HAS THE MORE SRLY TRACK WHICH MATCHES UP WITH CURRENT
CONVECTIVE PATTERN. WITH BOUNDARY IN PLACE OVERNIGHT THROUGH
TOMORROW MORNING AND STRONG H85 JET NEARBY...HAVE LEFT POPS IN
THROUGH TOMORROW MORNING. ANOTHER STRONG SURGE OF
ENERGY/INSTABILITY WILL APPROACH THE REGION TOMORROW AFTERNOON AS A
SECOND SHRT/WV MOVES NE FROM THE SRN PLAINS INTO THE GRT LKS REGION.
WITH 2000 TO 2500 J/KG OF CAPE AND 45 TO 55 KTS OF 0 TO 6 KM BULK
SHEAR...T-STORMS POSSIBLY SEVERE LOOK PROMISING TOMORROW AFTERNOON.
HAVE UPPED POPS IN THIS TIME FRAME.

OTHER THAN THAT...ONLY MINOR TWEAKS TO SKY COVER AND TEMPS. MAY
NOT SEE QUITE AS MUCH DIURNAL HEATING AS TODAY IF CLOUDS STICK
AROUND AS PROGGED...SO HAVE KEPT HIGHS IN THE UPPER 80S NORTH TO
LOW 90S SOUTH.

&&

.LONG TERM...

FCST PERIOD BEGINS WITH SFC WAVE MOVING NE ALONG FRONTAL BOUNDARY
AND DRAG COLD FRONT INTO THE NW CWA FRI EVENING. THIS WILL BE
ACCOMPANIED BY STRONG UPPER SHORT WAVE MOVING ACROSS THE GREAT LAKES
REGION WITH A 50-60KT SPEED MAX MOVING THROUGH THE BASE OF THE
TROUGH NEAR OUR NORTHERN CWA. FCST SOUNDINGS INDICATING
UNIDIRECTIONAL WIND PROFILE SO ANTICIPATE A LINEAR MODE OF
CONVECTION ALONG THE FRONT WITH DAMAGING WINDS THE PRIMARY THREAT.
FRONT TO GRADUALLY WORK THROUGH DURING THE DAY SATURDAY SO WILL
CONTINUE TO LINGER SMALL CHANCE POPS THROUGH 00Z SUN. HIGH PRESSURE
TO BUILD IN OVER THE REGION SUNDAY BRINGING COOLER DRIER AIRMASS TO
THE AREA AND MUCH NEEDED DRY SPELL FOR A FEW DAYS. AFTER A BRIEF
COOL DOWN TO NEAR NORMAL TEMPS ON SUNDAY UPPER RIDGE OVER SOUTHERN
US WILL AGAIN BUILD BACK UP INTO THE REGION SO EXPECT TEMPS TO ONCE
AGAIN RETURN TO UPPER 80S TO NEAR 90 BEGINNING OF NEXT WEEK. NEXT
FRONT TO DROP DOWN INTO THE AREA BY MID WEEK FOR NEXT CHANCE OF
PRECIP.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH
IN...INC003-033-039-049-085-087-091-099-113-131-141-149-151-183.
MI...MIC021-023-027-059-149.
OH...OHC039-051-069-125-171.
LM...LMZ043-046-061.
&&

AVIATION...LAMMERS
SHORT TERM...LAMMERS
LONG TERM....LOGSDON
Hazardous weather outlook, Aug 23, 4:30 AM CDT, 15 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
530 AM EDT THU AUG 23 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-240930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
530 AM EDT THU AUG 23 2007 /430 AM CDT THU AUG 23 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED FOR THE FIRST HALF OF THIS
MORNING ALONG AND NORTH OF A KNOX INDIANA TO DEFIANCE OHIO LINE.
HEAVY RAIN WILL BE THE MAIN THREAT FROM THESE STORMS.
THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM LATE AFTERNOON INTO
TONIGHT. IN ADDITION TO A CONTINUED THREAT FOR HEAVY RAINFALL...A
RISK FOR DAMAGING WINDS WILL EXIST WITH THE STRONGEST STORMS
PRIMARILY ALONG AND NORTH OF ROUTE 6. RIVER FLOODING WILL CONTINUE
OVER PORTIONS OF THE AREA... MAINLY IN NORTHWEST OHIO. REFER TO
THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE
INFORMATION.

HOT AND HUMID CONDITIONS CAN BE EXPECTED THIS AFTERNOON ACROSS THE
AREA. HEAT INDICES WILL RANGE FROM 95 TO 100 DEGREES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A GOOD CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE...FRIDAY
THROUGH SATURDAY. IN ADDITION THE THREAT FOR LOCALLY HEAVY
RAINFALL WILL CONTINUE. RIVER FLOODING WILL CONTINUE OVER PORTIONS
OF THE AREA AT LEAST INTO THE WEEKEND. REFER TO THE LATEST RIVER
FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. IN ADDITION...REPORTS OF
FLOODING WOULD BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-240930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
530 AM EDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE AREA THROUGH
TONIGHT. HEAVY RAINFALL AND GUSTY WINDS ARE POSSIBLE WITH THESE
STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A GOOD CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE...FRIDAY
THROUGH SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Aug 23, 5:22 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
622 PM EDT THU AUG 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND DMG     JONES                   41.90N  85.80W
08/23/2007                   CASS               MI   AMATEUR RADIO

            SEVERAL TREES AND POWER LINES DOWN

&&

TCC
Local storm report, Aug 23, 5:41 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
641 PM EDT THU AUG 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     THREE RIVERS            41.94N  85.63W
08/23/2007                   ST. JOSEPH         MI   AMATEUR RADIO

            SEVERAL LARGE LIMBS AND POWER LINES DOWN...

&&

TCC
Local storm report, Aug 23, 5:46 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
646 PM EDT THU AUG 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     SHIPSHEWANA             41.67N  85.58W
08/23/2007                   LAGRANGE           IN   LAW ENFORCEMENT

            SEVERAL TREES DOWN

&&

TCC
Local storm report, Aug 23, 6:06 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
706 PM EDT THU AUG 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             MICHIGAN CITY           41.71N  86.88W
08/23/2007  M1.25 INCH       LA PORTE           IN   TRAINED SPOTTER

            DAMAGE TO CARS AND WINDOWS BROKEN OUT ON HOMES

&&

BML
Local storm report, Aug 23, 6:12 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
712 PM EDT THU AUG 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     2 S UNION CITY          42.04N  85.14W
08/23/2007                   BRANCH             MI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

&&

TCC
Local storm report, Aug 23, 6:57 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
757 PM EDT THU AUG 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND DMG     HILLSDALE               41.93N  84.64W
08/23/2007                   HILLSDALE          MI   LAW ENFORCEMENT

            TREE BLOWN DOWN ON CAR

&&

TCC

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:20 PM CDTSevere Thunderstorm WarningIWXSaint Joseph39 min
Aug 23, 8:46 PM CDTRiver Flood WarningIWXElkhart24 hr
Aug 23, 9:02 PM CDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Noble43 min
Aug 23, 9:12 PM CDTFlash Flood WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more44 hr
Aug 23, 9:21 PM CDTSevere Thunderstorm WarningIWXLaPorte, Pulaski, Starke39 min
Aug 23, 9:55 PM CDTSevere Thunderstorm WarningIWXMarshall20 min
Aug 24, 10:01 AM CDTRiver Flood WarningIWXElkhart, Saint Joseph11 hr
Aug 24, 11:01 AM CDTRiver Flood WarningIWXElkhart, Noble10 hr
Aug 24, 3:01 PM CDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Marshall49 min
Aug 24, 3:05 PM CDTSevere Thunderstorm WarningIWXLaGrange, Steuben55 min
Aug 24, 3:17 PM CDTSevere Thunderstorm WarningIWXWhite58 min
Aug 24, 3:29 PM CDTSevere Thunderstorm WarningIWXLaGrange, Noble61 min
Aug 24, 3:40 PM CDTSevere Thunderstorm WarningIWXWhitley49 min
Aug 24, 3:41 PM CDTSevere Thunderstorm WarningIWXCass, Fulton64 min
Aug 24, 4:00 PM CDTSevere Thunderstorm WarningIWXAllen, DeKalb, Steuben60 min
Aug 24, 4:02 PM CDTSevere Thunderstorm WarningIWXSteuben58 min
Aug 24, 4:06 PM CDTTornado WarningIWXDeKalb, Steuben32 min
Aug 24, 4:15 PM CDTSevere Thunderstorm WarningIWXCass, Miami60 min
Aug 24, 4:43 PM CDTSevere Thunderstorm WarningIWXAllen62 min
Aug 24, 4:50 PM CDTSevere Thunderstorm WarningIWXHuntington, Wabash47 min
Aug 24, 5:04 PM CDTSevere Thunderstorm WarningIWXGrant, Miami56 min
Aug 24, 5:19 PM CDTSevere Thunderstorm WarningIWXAdams, Wells56 min
Aug 24, 5:42 PM CDTSevere Thunderstorm WarningIWXAllen49 min
Aug 24, 5:53 PM CDTSevere Thunderstorm WarningIWXBlackford, Wells37 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.